# SDR CALA2013040300190

- Difficulty date: March 30, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N39423
- Make and model: Boeing 737924ER
- Aircraft serial: 32829
- Aircraft time: 16,116 hours, 5,391 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A5213
- Condition: Corroded
- Location: Fuelage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM HAS SURFACE CORROSION.  FABRICATED AND INSTALLED REPAIR PARTS IAW EC/RA 5321-01566,
